# SDR AALA20121102005

- Difficulty date: November 2, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 69,228 hours, 36,149 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HAS A CRACK IN FRAME AT LOWER HINGE CUTOUT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER EA COMP-52-026822.
